Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 2, NWS St. Louis, MO

January 12, 2013Jefferson County, Missouri

NWS St. Louis, MO issued this river flood warning at Jan 12, 2013, 8:06 PM CST for Jefferson County, Missouri. It took effect at Jan 14, 2013, 5:13 AM CST. It was in force for .

The area

The outline as issued.

The facts

Issued
Jan 12, 2013, 8:06 PM CST (02:06 UTC)
In effect from
Jan 14, 2013, 5:13 AM CST
Expired
Jan 13, 2013, 8:27 PM CST
In force
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Jefferson County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big River at Byrnesville (BYRM7). The gauge peaked at 15.27 ft at Jan 14, 2013, 8:00 PM CST.

actionminormoderate510152001/1301/1401/15
Action stage
13 ft
Minor stage
16 ft
Moderate stage
20 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07018500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WGUS43 KLSX 130206
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CST SAT JAN 12 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1 INCH OF PRECIPITATION THE 
PAST 24 HOURS AND ONE HALF TO ONE AND ONE HALF INCHES FORECAST
IN THE NEXT 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-140206-
/O.NEW.KLSX.FL.W.0002.130114T1113Z-130116T1048Z/
/BYRM7.1.ER.130114T1113Z.130115T0000Z.130115T1048Z.NO/
806 PM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG RIVER AT BYRNESVILLE
* FROM LATE SUNDAY NIGHT TO LATE TUESDAY NIGHT.
* AT  7:45 PM SATURDAY THE STAGE WAS 4.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
  RISE TO NEAR 17.8 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY TUESDAY MORNING.

&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
* IMPACT...AT 18.0 FEET...CEDAR HILL ROAD AT CEDAR HILL AND KLONDIKE 
  ROAD SOUTH OF CEDAR HILL BEGIN TO FLOOD NEAR THIS HEIGHT.
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/13  01/14  01/15  01/16  01/17

BIG RIVER
  BYRNESVILLE     16.0    4.46       5.9   16.3   15.7    7.3    5.0
2 follow-up statements
065 
WGUS83 KLSX 131745
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CST SUN JAN 13 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...


  BIG RIVER AT BYRNESVILLE


.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE 
PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-141745-
/O.EXT.KLSX.FL.W.0002.130114T1200Z-130116T0148Z/
/BYRM7.1.ER.130114T1200Z.130114T1800Z.130115T0148Z.NO/
1145 AM CST SUN JAN 13 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG RIVER AT BYRNESVILLE
* FROM MONDAY MORNING TO MONDAY NIGHT
* AT 10:45 AM SUNDAY THE STAGE WAS 7.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.5 FEET MONDAY 
  AFTERNOON AND SHOULD FALL BELOW FLOOD STAGE MONDAY EVENING.

&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM 
  BRIDGE BEGINS FLOODING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/14  01/15  01/16  01/17  01/18

BIG RIVER
  BYRNESVILLE     16.0    7.39      16.0   13.3    6.5    4.6    4.0
090 
WGUS83 KLSX 140227
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CST SUN JAN 13 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG RIVER AT BYRNESVILLE AFFECTING JEFFERSON COUNTY

.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF PRECIPITATION 
OVER SOUTHEAST MISSOURI ON SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC099-140257-
/O.CAN.KLSX.FL.W.0002.000000T0000Z-130116T0148Z/
/BYRM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
827 PM CST SUN JAN 13 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG RIVER AT BYRNESVILLE.
* AT  7:45 PM SUNDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.7 FEET 
  EARLY MONDAY AFTERNOON.

&&

LAT...LON 3834 9060 3833 9068 3846 9063 3849 9057
* IMPACT...AT 15.5 FEET...ROCKFORD BEACH PARK AT THE HIGHWAY MM BRIDGE
  BEGINS FLOODING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     01/14  01/15  01/16  01/17  01/18

BIG RIVER
  BYRNESVILLE     16.0   10.19      14.6    9.9    5.3    4.7    4.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jan 12, 6:16 PM CST, 1 hour 50 minutes earlier.

Area forecast discussion, Jan 12, 6:16 PM CST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
616 PM CST SAT JAN 12 2013

.SHORT TERM...
ISSUED AT 135 PM CST SAT JAN 12 2013
(TONIGHT)

THE COLD FRONT HAS MOVED THROUGH THE CWA WITH COLD/DRY LOW LEVEL
ADVECTION TAKING HOLD OF THE CWA. CERTAINLY A LAG WITH ANY
SIGNIFICANT TEMPERATURE DROP BEHIND THE FRONT...BUT DEWPOINTS
QUICKLY FALL OFF.

MAIN ENERGY/SHORTWAVE NOW EJECTING NORTHEAST ACROSS TEXAS IN
COMBINATION WITH A STRENGTHENING LOW LEVEL JET IS ALREADY LEADING TO
QUITE A BIT OF LIFT AND PRECIPITATION DEVELOPING ACROSS THE SOUTHERN
PLAINS AND MID MISSISSIPI RIVER VALLEY. WEAK WAVE OF LOW PRESSURE
WILL MOVE NORTHEAST ALONG THE FRONTAL BOUNDARY OVERNIGHT...AIDING TO
THE LIFT ACROSS THE AREA. END RESULT IS WIDESPREAD PRECIPITATION
THIS EVENING...TAPERING OFF FROM WEST TO EAST AFTER MIDNIGHT.

THE TRICKY PART IS FIGURING OUT WHAT TYPE AND ACCUMULATION. HAVE
BEEN TRACKING THE SURFACE OBSERVATIONS AND COMPARING TO THE VARIOUS
SHORT TERM AND MESOSCALE MODELS AND IT SEEMS THAT THE LOCAL WRF IS
HANDLING THE TRENDS THE BEST AT THIS TIME. HAVE USED THIS MODEL FOR
PRECIPITATION TYPE AND TURNOVER TIMES.

NORTHEAST MISSOURI SHOULD REMAIN MOSTLY SNOW FOR THIS EVENT...WITH
ACCUMULATION OF 1 TO 3 INCHES. BUT FURTHER SOUTH THE PRESENCE OF A
VERY LARGE WARM WEDGE OF AIR ALOFT CENTERED AROUND 5KFT WILL CAUSE
THE SNOW TO MELT AS IT FALLS. THERE APPEARS TO BE A ZONE FROM
ROUGHLY KCOU TO KUIN WHERE SLEET WILL MIX WITH SNOW...WHICH WILL
LIKELY LIMIT ACCUMULATION TO LESS THAN TWO INCHES. EVEN FURTHER
SOUTH AND EAST THERE IS JUST SIMPLY NOT ENOUGH COLD AIR TO OVERCOME
THE WARM WEDGE ALOFT..SO THIS IS WHERE IT BECOMES A QUESTION OF HOW
COLD THE SURFACE TEMPERATURE IS AND WHERE THE RAIN WILL FALL INTO
BELOW FREEZING SURFACE TEMPERATURES.

THE LOW LEVEL INFLUX OF DRY AIR WILL BE CRITICAL TO FORECAST THE
LOCATION OF THE SUBFREEZING WETBULB TEMPERATURES. AT THIS TIME IT
APPEARS THAT THE CHANGEOVER WILL BE SLOWLY EDGING SOUTH AND EAST
DURING THE EVENING...REACHING I-44 IN MISSOURI AND I-70 IN ILLINOIS
BETWEEN 04Z AND 07Z. ICE ACCUMULATION IS ALWAYS HARD TO FORECAST
BECAUSE A TON OF FACTORS HAVE TO BE CONSIDERED...INCLUDING RAINFALL
RATE...AIR TEMPERATURE...SURFACE TEMPERATURE...AND ON AND ON. FOR
NOW I HAVE A FEELING THAT GIVEN THE LAST FOUR DAYS HAVE BEEN ABOVE
50 DEGREES...THAT THE MAJORITY OF ICE ACCRETION WILL TAKE PLACE ON
ELEVATED OBJECTS THAT ARE ABLE TO COOL QUICKLY...SUCH AS UNTREATED
BRIDGES...TREES...ETC. FOR NOW HAVE KEPT ACCUMULATION AROUND ONE
TENTH OF AN INCH FROM NEAR ROLLA THROUGH THE NORTHERN ST. LOUIS
METRO AREA TOWARD SPRINGFIELD ILLINOIS. FINALLY...FURTHER
SOUTH...THE MAJORITY OF THE PRECIPITATION WILL FALL AS RAIN...WITH A
LIGHT GLAZING POSSIBLE AFTER MIDNIGHT AS THE HEAVIER PRECIPITATION
ENDS.

SPEAKING OF AFTER MIDNIGHT...MOST MODEL SOUNDINGS SUGGEST THAT A
LARGE PORTION OF THE AREA MAY STILL HAVE ENOUGH LOW LEVEL MOISTURE
HANGING AROUND TO SUPPORT FREEZING DRIZZLE INTO SUNDAY
MORNING...BEFORE ENOUGH COLD AIR FILTERS SOUTH TO SWITCH THINGS OVER
TO FLURRIES.

CVKING

&&

.LONG TERM...
ISSUED AT 255 PM CST SAT JAN 12 2013
(SUNDAY - TUESDAY)

DEEP TROF ACROSS THE ROCKY MOUNTAINS WILL SLOWLY SHIFT EAST THROUGH
THE PERIOD TRANISTIONING THE UPPER FLOW FROM SOUTHWEST TO
NORTHWEST IN TIME. THIS WILL LEAD TO COLD HIGH PRESSURE RESIDING
OVER THE CENTER OF THE NATION WITH NEAR NORMAL TEMPERATURES.

CAN'T RULE OUT THAT THE SOUTHEAST COUNTIES OF THE CWA WILL NOT SEE
SOME LIGHT WINTER PRECIPITATION TOMORROW AS THE FRONTAL BOUNDARY
REMAINS JUST TO OUR SOUTHEAST...AND AT LEAST A FEW MORE RIPPLES OF
ENERGY ARE PROGGED TO MOVE NORTHEAST ACROSS THE AREA. AT THIS POINT
SOUNDINGS SUGGEST SLEET AND SNOW IF PRECIPITATION OCCURS. HAVE UPPED
POPS TO CHANCE CATEGORY AND WILL LET MIDNIGHT SHIFT ADJUST BASED ON
00Z DATA.

CVKING

(WEDNESDAY - SATURDAY)

THE EXTENDED LOOKS FAIRLY DRY AND TRANQUIL WITH MODERATING
TEMPERATURES BEGINNING ON WEDNESDAY. BRUNT OF COLD AIR WILL SLIDE
INTO THE GREAT LAKES AND INTO NEW ENGLAND WITH THE LSX CWFA HAVING
NEAR NORMAL TEMPERATURES THROUGH NEXT SATURDAY. A SERIES OF
SHORTWAVES EMBEDDED IN NW FLOW WILL DRAG 2 ATTENDANT COLD FRONTS
THROUGH IN THE WEDNESDAY NIGHT - FRIDAY TIME FRAME. HOWEVER...WITH
VERY DRY LOW LEVELS AND STRONGER FORCING CONFINED WELL TO THE
NORTHEAST...PRECIPITATION CHANCES LOOK QUITE LOW.

GOSSELIN

&&

.AVIATION...
ISSUED AT 541 PM CST SAT JAN 12 2013

WIDESPREAD PRECIPITATION SPREADING NEWD THROUGH THE FORECAST AREA
N OF A SFC LOW IN SWRN AR AND BEHIND COLD FRONT WHICH EXTENDS
FROM THE SFC WAVE IN SWRN AR NE THROUGH SERN MO AND SRN IL. WITH
850 MB FRONT LAGGING BEHIND THE SFC COLD FRONT...LEADING TO AN
ELEVATED WARM LAYER ALOFT A VARIETY OF PRECIPITATION TYPE IS
EXPECTED AT THE TAF SITES TGT. UIN AND COU WILL HAVE A BRIEF PERIOD
OF FREEZING RAIN AND SLEET EARLY THIS EVNG...CHANGING TO A MIX OF
SLEET AND SNOW LATER THIS EVNG...THEN EVENTUALLY TO ALL SNOW
AROUND 06Z SUN AS THE COLD AIR DEEPENS AND ERODES THE ELEVATED
WARM LAYER WHILE THE COLD FRONT SHIFTS FURTHER SEWD. THE
PRECIPITATION SHOULD ALSO TAPER OFF LATE TGT. IN THE ST LOUIS
METRO AREA THE RAIN WILL CHANGE OVER TO FREEZING RAIN AROUND 05Z
SUN AS THE SFC TEMPERATURE FALLS BELOW THE FREEZING MARK. THE
PRECIPITATION WILL TAPER OFF LATE TGT TO FREEZING DRIZZLE AND
POSSIBLY A LITTLE SLEET BEFORE ENDING TOWARDS MRNG. AS THE
PRECIPITATION CONTINUES TO FALL AND SATURATE THE LOWER LEVELS THE
CEILING HEIGHT WILL LOWER INTO THE IFR CATAGORY BY LATE EVNG.
THIS LOW LEVEL CLOUD CEILING SHOULD GRADUALLY RISE INTO THE MVFR
CATAGORY BY LATE SUN MRNG OR EARLY SUN AFTN AS A LARGE AND STRONG
RIDGE OF HIGH PRESSURE BUILDS SEWD INTO MO BEHIND THE COLD FRONT.
N-NWLY SFC WINDS WILL CONTINUE TGT...POSSIBLY GUSTY AT TIMES...THEN
BACK AROUND TO A NWLY DIRECTION SUN MRNG.

SPECIFICS FOR KSTL...RAIN WILL CONTINUE THIS EVNG...EVENTUALLY
CHANGING TO FREEZING RAIN AROUND 05Z SUN AS THE TEMPERATURE FALLS
BELOW THE FREEZING MARK. THE PRECIPITATION WILL TAPER OFF LATE TGT...
CHANGING TO FREEZING DRIZZLE AND POSSIBLY ALSO A LITTLE SLEET. THE
MVFR CEILING WILL GRADUALLY LOWER INTO THE IFR CATAGORY LATE THIS
EVNG. THE CEILING SHOULD RISE BACK INTO THE MVFR CATAGORY SUN AFTN
...AND THEN THIS LOW LEVEL CLOUD CEILING WILL SCATTER OUT EARLY SUN
EVNG. THE NLY SFC WIND SHOULD STRENGTHEN THIS EVNG...BECOMING
GUSTY AT TIMES...THEN BACK AROUND TO A NWLY DIRECTION SUN MRNG.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS...
ST LOUIS        26  29  16  32 / 100  10   0   0
QUINCY          20  26  12  28 /  90  10   0   0
COLUMBIA        22  27  13  31 /  90  10   0   0
JEFFERSON CITY  23  28  13  31 /  90  10   0   0
SALEM           31  31  18  33 / 100  40   5   5
FARMINGTON      29  33  16  32 / 100  30   0  10

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 6 AM CST SUNDAY FOR AUDRAIN MO-
     BOONE MO-CALLAWAY MO-COLE MO-CRAWFORD MO-FRANKLIN MO-
     GASCONADE MO-JEFFERSON MO-KNOX MO-LEWIS MO-LINCOLN MO-
     MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-OSAGE MO-PIKE
     MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST. LOUIS CITY MO-ST.
     LOUIS MO-WARREN MO-WASHINGTON MO.

IL...WINTER WEATHER ADVISORY UNTIL 6 AM CST SUNDAY FOR ADAMS IL-BROWN
     IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-MONTGOMERY IL-PIKE IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jan 12, 3:11 PM CST, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
311 PM CST SAT JAN 12 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
311 PM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

A MIX OF SNOW...SLEET...AND FREEZING RAIN IS EXPECTED ACROSS THE
AREA TONIGHT. MINOR SNOW...SLEET AND ICE ACCUMULATION IS EXPECTED
MAINLY FOR AREAS NORTH AND WEST OF INTERSTATE 44 IN MISSOURI AND
INTERSTATE 55 IN ILLINOIS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PATCHY FREEZING DRIZZLE IS EXPECTED EARLY SUNDAY MORNING. A LIGHT
GLAZING OF ICE IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WINTER PRECIPITATION TYPE AND
AMOUNTS.

CVKING

In the hours before

Local storm report, Jan 12, 7:19 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
719 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLOOD            DES ARC                 37.28N  90.63W
01/12/2013                   IRON               MO   911 CALL CENTER

            HIGHWAY BB UNDER WATER NEAR VULCAN AND WATER ON HIGHWAY
            49 NEAR DES ARC.

&&

BRITT
Local storm report, Jan 12, 7:48 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FREEZING RAIN    MEXICO                  39.17N  91.87W
01/12/2013  M0.15 INCH       AUDRAIN            MO   BROADCAST MEDIA

            ONE EIGHTH OF AN INCH OF GLAZE REPORTED BY KXEO RADIO.

&&

BRITT
Local storm report, Jan 12, 7:52 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     FREEZING RAIN    3 SSE JONESBURG         38.81N  91.29W
01/12/2013  M0.15 INCH       WARREN             MO   TRAINED SPOTTER

            ICE ACCUMULATING ON RAISED SURFACES. ROADS AND
            SIDEWALKS NOT FREEZING YET.

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 7:12 PM CSTAreal Flood WarningLSXIron, Madison, Reynolds6 hr
Jan 12, 7:35 PM CSTRiver Flood WarningLSXReynolds35 hr
Jan 12, 10:18 PM CSTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Crawford, Franklin, Gasconade and 16 more175 days
Jan 12, 11:29 PM CSTAreal Flood WarningLSXIron, Madison, Reynolds10 hr

Nearby

River Flood Warnings in Missouri, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.